Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Major Areas of Research


# Title Authors Journal Year
1 Stefan problem coupled with natural convection: An application to dissolution process S. Nandi and Y.V.S.S. Sanyasiraju Physics of Fluids

Volume: 36 Page: 063601

2 Rational quadratic trigonometric spline fractal interpolation functions with variable scalings Vijay, A. K. B. Chand The European Physical Journal Special Topics

Volume: 232 Page: 1001-1013 DOI:

3 Iterative Schemes Involving Several Mutual Contractions M. A. Navascu├ęs, Sangita Jha, A. K. B. Chand, R. N. Mohapatra Mathematics

Volume: 11(9) Page: 2019 (1-18) DOI:

4 Convexity-Preserving Rational Cubic Zipper Fractal Interpolation Curves and Surfaces Vijay, A. K. B. Chand Mathematical and Computational Applications

Volume: 28(3) Page: 74 (1-20) DOI:

5 Factoriality of mixed q-deformed Araki-Woods von Neumann algebras P. Bikram, R. Kumar and K. Mukherjee IDAQP

Page: 10 pages

6 Complete metric approximation property for mixed q-Araki-Woods algebras P. Bikram, R. Mohanta and K. Mukherjee preprint

Page: 21 pages

7 Application of symmetry analysis to viscoelastic fluid model Sumanta Shagolshem, B. Bira and Subhankar. Sil Communications in Nonlinear Science and Numerical Simulation

Volume: 125 Page: 20 DOI:

8 Transverse domain wall dynamics in hybrid piezoelectric/ferromagnetic devices Chiranjeev K. Shahu and Shruti Dubey Mathematical Methods in the Applied Sciences

Page: 1-16 DOI:

9 Instability of a plane Poiseuille flow bounded between inhomogeneous anisotropic porous layers Supriya Karmakar, Priyanka Shukla Thermal Science and Engineering Progress


10 Quasinormalizers in Crossed Product of von Neumann algebras J. Bannon, J. Cameron, I. Chifan, K. Mukherjee, R. Smith and A. Wiggins preprint

Page: 56 pages